Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Yeast Syndrome
Posted by: Leigh Wells
Date: May 15, 2000 8:28 PM

I recently stumbled upon your web page about YEAST SYNDROME during a very upsetting time I am having with doctors in my area here in KY. I have been bounced from doctor to doctor in the past two years. I have been twice diagnosed with panic attacks and depression and endlessly sedated by drug after drug. I can't even explain my anger that nothing is helping. I recently went to a new family physician, who discovered what seems to be a yeast infection in my ears, as I had been complaining of severe inner ear pain, vertigo, and dizziness. Every doctor has a different answer, but none a solution. She immediatly put me on ANTIBIODICS. Ridiculous, I know, being that I have yeast coming out the ears (literally). I fit almost every single symptom of yeast syndrome. I am seeing an "Herbalist" in my hometown who has put me on several herbs for the treatment of yeast abundance, such as acidophilus and something called Candida. I still am very frightened and have no relief. I have a rare platelette disorder in which my platelets double again and again, without effecting any other blood cells. It mimics cancer. Can this be related?

Yeast Syndrome
Posted by: Ron Kennedy, MD
Date: May 16, 2000 10:57 AM

"Yeast syndrome" is a misnomer. It should be called "Dental Amalgam Mercury Toxicity in a Person Sensitive to Heavy Metals Causing Transitory Leaky Gut Syndrome Followed by Gut Wall Infection and Subsequent Severe Dysbiosis and Generalized Acidity with Resulting Multiple Bizarre Symptoms Including Fatigue." What do you think my chances are of getting people to make this nomenclature change?

Anyway, read this:

www.medical-library.net/kennedy_fatigue_syndrome



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(451 words)